CSN Login
Members Online: 17

Nexavar side effects

lucy120's picture
lucy120
Posts: 5
Joined: Apr 2007

I have been taking Nexavar for 3 weeks, I had the dosage reduced after about a week and a half due to fatigue. I am now experiencing scalp pain and itching. I have been using Selson Blue for more than a week but the itching is worse. I also have the rash on my face and arms not on my feet and hands. My hair is thinning. So my questions are: is there a treatment or product for the itching? Will my hair just thin or will it fall out completely?

Victor05's picture
Victor05
Posts: 4
Joined: Jan 2006

Lucy120 - I want you to know that my husband tried taking that Nexavar til Dec 06! It is horrible! He expericened the same pain in the scalp that you are describing. Also, his feet peeled off something horrible with giant blisters. He could not even walk from the pain. I recommend you see a doctor quick and get some IV adminstiterd chemo. We tried every shampoo, lotion, available. Try Benadryl. That doctor just said oh well it is a side effect! Well, in March, the RCC spread to his brain and he had a seisure from 9 leisions. I would not mess around with this - get an MRI of your head because Kidney cancer will spread to the brain.

lucy120's picture
lucy120
Posts: 5
Joined: Apr 2007

The tumors had already spread to my brain - that is how I discovered the ones in my lungs. I have since stopped the nexavar, because the tumors grew. I am now taking Sutent. I have only been taking it for about a week but am experiencing extreme fatigue, that feels like a hangover. Benadryl was the only thing I found to lessen the itching at night. I have since had new lesions in my brain and whole brain radiation with additional sterostatic radiosurgery scheduled for later this summer.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network